# SDR P20050099

- Difficulty date: September 11, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 582011
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY EXIT DOOR EXIT LUMINCENT SIGN INOP.  REMOVED AND REPLACED FWD LT EXIT SIGN IAW AMM 33-53-01.  OPS CHECK GOOD.  PART MANUFACTURER: LUMINESCENT SYSTEMS INC.
